# SDR REXA2019061501004

- Difficulty date: June 15, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14008
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP LOWER SKIN HAS GOUGE OB OF PATCH ON IB END. REMOVED PREVIOUS REPAIR DOUBLER, CUTOUT ADDITIONAL GOUGE DAMAGE AND INSTALLED NEW REPAIR DOUBLER WITH FILLERS IAW SRM 57-52-00 FIG 202.
